English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49378/84106 (59%)
Visitors : 7373339      Online Users : 37
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41556

    Title: A note on simpson's inequality for function of bounded variation
    Authors: 楊國勝;朱曉芬
    Contributors: 淡江大學數學學系
    Date: 2000-07
    Issue Date: 2010-01-28 07:49:11 (UTC+8)
    Publisher: 真理大學
    Abstract: . Inequalities of Simpson’s type for functions whose n-th derivative, n ∈ {0, 1, 2, 3} is
    of bounded variation are given.
    Relation: Tamsui Oxford Journal of Mathematical Sciences 16(2), pp.229-240
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback